Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2018, Article ID 4650512, 15 pages
Research Article

Affine Discontinuous Galerkin Method Approximation of Second-Order Linear Elliptic Equations in Divergence Form with Right-Hand Side in

Department of Mathematics and Computer Science, Laboratory LACSA, Faculty of Sciences, Mohammed 1st University, BV Mohammed VI, P.O. Box 717, 60000 Oujda, Morocco

Correspondence should be addressed to Rachid Messaoudi; rf.oohay@sne_dihcar_m

Received 4 February 2018; Accepted 21 May 2018; Published 2 July 2018

Academic Editor: Patricia J. Y. Wong

Copyright © 2018 Abdeluaab Lidouh and Rachid Messaoudi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Dal Maso, F. Murat, L. Orsina, and A. Prignet, “Renormalized solutions of elliptic equations with general measure data,” Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, vol. 28, no. 4, pp. 741–808, 1999. View at Google Scholar · View at MathSciNet
  2. P. Bénilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre, and J. L. Vázquez, “An L1-theory of existence and uniqueness of solutions of nonlinear elliptic equations,” Ann. Scuola Norm. Sup. Pisa, vol. 22, no. 2, pp. 241–273, 1995. View at Google Scholar · View at MathSciNet
  3. D. A. Di Pietro and A. Ern, “Mathematical aspects of discontinuous Galerkin methods,” Mathématiques et Applications, vol. 69, 2011. View at Google Scholar
  4. J. Casado-Daz, T. Chacón Rebollo, V. Girault, M. Gómez Mármol, and F. Murat, “Finite elements approximation of second order linear elliptic equations in divergence form with right-hand side in L1,” Numerische Mathematik, vol. 105, no. 3, pp. 337–374, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  5. L. Boccardo and T. Gallouët, “Nonlinear elliptic and parabolic equations involving measure data,” Journal of Functional Analysis, vol. 87, no. 1, pp. 149–169, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  6. P. G. Ciarlet, The Finite Element Method for Elliptic Problems, North-Holland, Amsterdam, The Netherlands, 1978. View at MathSciNet
  7. P. Grisvard, Singularities in Boundary Value Problems, Masson, Paris, 1992. View at MathSciNet
  8. M. Dauge, Elliptic Boundary Value Problems on Corner Domains, vol. 1341 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1988. View at MathSciNet
  9. L. C. Evans, Partial Differential Equations, vol. 19 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 1998. View at MathSciNet
  10. H. Brezis, Analyse Fonctionnelle, Masson, Paris, France, 1983. View at MathSciNet